# SDR SWIA202163703

- Difficulty date: September 9, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Nicked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA65170-601R-53-11-3648 207PS MXCODEID54182-PR - FOUND NICK IN THE MIDDLE OF RH SIDE WINDOW SIDE POST WHERE THE STRAP (I BEAM) MOUNTS ON. COMPLIED WITH TEMPORARY REPAIR PER REO 601R-53-11-3648. PERMANENT REPAIR DUE WITHIN 5250 FLT HRS BY TAT 42612.4, PART NUMBER:   - , SERIAL NUMBER: 7873, POSITION:      (C-CHECK RO 1/5/2022)    PERFORMED PERMENANT REPAIR TO RH WINDSHILED SIDE POST STRAP IAW REO 601R-53-11-3648 REV A DATED 021-10-14. COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGE NOTED.
